# SDR HALA2018072300331

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 106,870 hours, 19,316 cycles
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 591074
- Condition: Faulty
- Location: Apu
- Part time: 1,136 hours, 258 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUT DOWN. REMOVED AND REPLACED APU CONTROLLER PER AMM 44-61-05. OPS CHECK NORMAL.
